BibTeX record journals/jsyml/FokinaFHKMM12

download as .bib file

@article{DBLP:journals/jsyml/FokinaFHKMM12,
  author    = {Ekaterina B. Fokina and
               Sy{-}David Friedman and
               Valentina S. Harizanov and
               Julia F. Knight and
               Charles F. D. McCoy and
               Antonio Montalb{\'{a}}n},
  title     = {Isomorphism relations on computable structures},
  journal   = {J. Symb. Log.},
  volume    = {77},
  number    = {1},
  pages     = {122--132},
  year      = {2012},
  url       = {https://doi.org/10.2178/jsl/1327068695},
  doi       = {10.2178/jsl/1327068695},
  timestamp = {Tue, 06 Jun 2017 22:23:46 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/FokinaFHKMM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics